# SDR SIMA200121903

- Difficulty date: July 31, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE LEFT CENTER OMEGA BEAM AT FRAME 20.  CORROSION WAS REMOVED AND REPAIR WAS CARRIED OUT IAW EMB SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
